# SDR SWAA2022082231817

- Difficulty date: July 21, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N490WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32476
- Aircraft time: 59,880 hours, 35,571 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Rail
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RAIL AT AFT CARGO BAY BS767+6 LBL12. / [01] CORRODED SPLICE REPAIR ; ON UPPER FLANGE AT A JOGGLE; LOCATED AT AFT CARGO BAY BS 767 + 6 LBL12 NOT HAVE ENTRIES IN SRM BY ALLOWABLE DAMAGE MUST BE REPAIR BY REPLACEMENT IAW SRM 51-10-02 ITEM 9.C.;[02] VERIFIED CORRECTIVE ACTION STEP 1.;[03] REMOVED SPLICE REPAIR LOCATED AT A JOGGLE AT AFT CARGO BAY BS 767 + 6 LBL12 IAW SRM 51-40-02. RECEIVED REPAIR CHANNEL WITH P/N: 53100004-001; LOT: 1469421; LOCATED AND DRILLED IAW. SRM 51-40-05-0G-0; SRM 53-00-53-2R-2 REPAIR 2 PARAG. 4.I.(5).& DWG# 53100004. OK TO INSTALL;[04] VERIFIED ITEM 3 CORRECTIVE ACTIONS. OK TO INSTALL.;[05] INSTALLED ACB FLOOR RAIL SPLICE ANGLE AT JOGGLE BS 767 + 6 LBL.12 IAW SRM 53-00-53-2R-2 REPAIR 2;[06] VERIFIED CORRECTIVE ACTION ITEM 5.;[07] VERIFIED MEASUREMENTS. FAULT COMPLETE.
